Free Shipping On All Orders

Excedrin Extra Strength for Headache Relief, 300 Caplets

Rating:
SKU: C0781043
Category: Health & Medicines
  • A Leader in Headache Pain Relief for 50 years
  • For some, Headache Relief Starts in Just 15 Minutes
  • Contains Acetaminophen, Aspirin, and Caffeine
  • Fast Acting Formula that Delivers Powerful Relief from Headache Symptoms
  • Clinically Proven to Relieve Headache Pain Better than Tylenol Extra Strength (Compare to Tylenol Extra Strength Caplets)
$79.99
$59.99

100 in stock

Detailed Description

These caplets provide headache relief fast. They work in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.
  • One bottle of 300 Excedrin Extra Strength Pain Relief Caplets
  • Extra strength pain reliever that relieves pain associated with headache, colds, menstrual cramps, toothaches, muscular aches and arthritis
  • Excedrin Extra Strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect
  • Pain medicine for adults that is a clinically proven headache pain reliever
  • Excedrin Extra Strength caplets contain two pain relievers and a booster for enhanced effect
Suggested Use: Temporarily relieves minor aches and pains due to: Headache. A cold. Arthritis. Muscular aches. Toothache. Premenstrual & menstrual cramps. Ingredients: (in each caplet) Acetaminophen 250 mg - Pain reliever. Aspirin 250 mg (NSAID*) - Pain reliever. Caffeine 65 mg - Pain reliever aid. *nonsteroidal anti-inflammatory drug Benzoic acid, carnauba wax, FD&C blue #1,hydroxypropylcellulose, hypromellose, light mineral oil, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone emulsion, sorbitan monolaurate, stearic acid, titanium dioxide.

Rate & Review

No reviews found
*Guests cannot publish reviews
introductory offer
More From Health & Medicines
Category: Health & Medicines

Brand: Tylenol

Tylenol Extra Strength Acetaminophen Caplets Dispenser Box, 2 Caplets, 50-count
$59.99
$42.99

100 in stock

Category: Health & Medicines

Brand: Advil

Advil PM, Pain Reliever / Nighttime Sleep Aid, 200 Caplets
$56
$45

100 in stock

Category: Health & Medicines

Brand: Tylenol

Tylenol PM Extra Strength Acetaminophen 500 mg Pain Reliever & Sleep Aid, 225 Caplets
$79.99
$67.99

100 in stock

Category: Health & Medicines

Brand: Tylenol

Tylenol 8 Hour Acetaminophen 650 mg Arthritis & Joint Pain, 290 Caplets
$79.99
$64.99

100 in stock